07-30-2004, 12:18 AM #1
Ugly red blotch/pimples from needle injection point
since I wsitched form cyp to prop several of my injections have produces large pimple like blotches that are red/purple under the surface. Some are very painful.
Is this a result of nicking a vien and having the blood fill the needles trail ?
What causes this ?
Last edited by UrbanDawg; 07-30-2004 at 01:05 PM.
07-30-2004, 07:25 AM #2
are those three spots were you stuck the needles?
07-30-2004, 07:33 AM #3
looks like its time to switch to smaller needles. lol
07-30-2004, 01:04 PM #4Originally Posted by pietro75
come to think of it i just started using these new needles from GPZ - but Ive always used GPZ - this is just my latest batch.
Is this an infection or just a blood boil from blook leaking back out the needle track ?
07-30-2004, 01:10 PM #5Originally Posted by UrbanDawg
07-30-2004, 01:29 PM #6Originally Posted by scotttiger54
ill just have to watch it and see.
07-30-2004, 01:42 PM #7Originally Posted by UrbanDawg
07-30-2004, 02:12 PM #8Originally Posted by Mr. Sparkle
07-30-2004, 03:09 PM #9
gpz sells both b-d and terumo. terumo are the best IMO. i hate BD
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)